MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012631-19
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis and visual analysis was performed.The dislodgement was confirmed.It is likely that the stent dislodgment occurred during removal due to interaction with the challenging anatomy.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mildly tortuous, heavily calcified, 90% stenosed, right external iliac artery with an 8.0 x 19 mm omnilink elite vascular stent delivery system (sds).Reportedly, the sds was advanced to the lesion and then the physician was called out of the room to attend to an emergency.It was initially decided to wait for the physician to return prior to proceeding with the procedure.Then the decision was made to remove the sds from the anatomy.During removal, the stent implant dislodged from the balloon in the vicinity of the common iliac, but remained on the unspecified guide wire.The sds was advanced, re-captured the stent and the stent was deployed partially within the target lesion.A new unspecified sds was advanced to the lesion and the stent was deployed overlapping the distal end of the omnilink elite stent by 2 to 3 mm to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7511142
Report Number2024168-2018-03542
Device Sequence Number2514986
Product Code NIO
UDI-Device Identifier08717648178498
UDI-Public08717648178498
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1012631-19
Device Lot Number7040641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1